View Single Post
Old 08-25-2004, 05:24 PM   #1
ShanaLee ShanaLee is offline
Junior Member
 
Join Date: May 2004
Location: Seattle, Wash
Posts: 25
ShanaLee HB User
Trying to stop xanax....

I have been taking .5mg for about 2 & 1/2 weeks, and then I cut them in half to only be taking .25 a day from almost a week..I have been trying to not take them at all, but when I dont, I feel really weird. Really light headed and just kind of weird and shaky. I called my dr. and he seems to think its not withdrawl from xanax, but my anxiety. I dont know how to tell the difference and its stressing me out..I know that seziures are a possibilty in the withdrawl but what are the other symptoms? Withdrawl according to my doc, takes 8-12 weeks of being on it, and at a higher dose..I dont know if I believe that though...Anyway if anyone can help me I would appreciate it very much! I still have 8 left from my original Rx of 30 pills, but I figure the longer I take them, the harder it will be to stop. Thanks so much

Shana